# SDR DHL95720005

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING ROTATION, NR 1 EGT WENT INTO RED, PULLED THRUST LEVER BACK TO 1.85 EPR TO KEEP EGT OUT OF RED.  REMOVED AND REPLACED NR 1 ENGINE IAW MM 71-00.
